# SDR AT9900575

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 7931 · Engine Oil Pressure
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Eng Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT ALTITUDE NR 1 ENGINE OIL QUANTITY WENT TO ZERO AND OIL PRESSURE DROPPED INTO THE AMBER BAND.  SHUT DOWN THE ENGINE AND RETURNED.  OIL PRESSURE REMAINED AT 35 PSI FOR 40 MIN WINDMILL.  INSPECTED, FOUND FITTING UNSECURED.  THREAD DAMAGED.  REPAIRED GEARBOX, INSTALLED FITTING AND OPS AND LEAK CHECK GOOD.  ALL WORK PERFORMED IAW 737 MM 79-00.
